MAUDE Adverse Event Report: EXACTECH, INC. NV GXL LINER NEUTRAL, 40MM ID, GROUP 4 CUPS; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/CERAMIC/POLYMER

EXACTECH, INC. NV GXL LINER NEUTRAL, 40MM ID, GROUP 4 CUPS; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/CERAMIC/POLYMER
Catalog Number 130-40-54
Medical Device Problem Codes Naturally Worn (2988); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Failure of Implant (1924); Insufficient Information (4580)
Date of Event 01/18/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Pending investigation.D10.Concomitants: (b)(6).170-40-00 - biolox delta femoral 40mm od, +0mm.(b)(6).186-01-62 - integrip cc, cluster 62mm, g4.(b)(6).188-01-10 - wedge plasma x/o sz 10.
 
Event or Problem Description
As reported via legal documentation, a patient had right hip replacement on (b)(6) 2018.They underwent right hip revision surgery on (b)(6) 2023, approximately 4 years 7 months post primary procedure.The patient claims to have required revision surgery for issues including but not limited to polyethylene wear, bone loss, osteolysis, instability and/or component loosening.There is no other patient demographic or medical history available.There is no information on the surgical procedure or patient outcome.There is no device return.There are no photos or other images of the device provided.No additional information is available.
 
Additional Manufacturer Narrative
H10.Updated/additional information ¿ d5.G1.G2.G4.H6.The most likely cause for the revision reported due to prosthesis wear is a combination of risk factors including, use error, implant positioning, implant size selection, and patient factors may have also been a contributing factor to the early prosthesis wear.However, this cannot be not confirmed with the information provided; devices were not returned.There is no other information available.These devices are used for treatment not diagnosis.

Brand Name
NV GXL LINER NEUTRAL, 40MM ID, GROUP 4 CUPS
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/CERAMIC/POLYMER
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct.
gainesville FL 32653
Manufacturer Contact
matt collins
3523782617
MDR Report Key17458455
Report Number1038671-2023-01860
Device Sequence Number15242000
Product Code LZO
UDI-Device Identifier10885862207104
UDI-Public10885862207104
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K121392
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/28/2020
Device Catalogue Number130-40-54
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/07/2023
Supplement Date Received by Manufacturer04/03/2024
Initial Report FDA Received Date08/04/2023
Supplement Report FDA Received Date04/11/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/30/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown